# SDR DALA2015011200289

- Difficulty date: January 11, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 38,328 hours, 25,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TURN ON FROM F/A PANEL.  R & R BATTERY PACK B5-125 IAW AMM.  OPS CHECKED GOOD.
